Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have whooshing sound in ears and high blood pressure. Taking Vyvanse for ADHD. Suggestions?

Hello: I take 30 mg of Vyvanse for ADHD . I have developed a whooshing sound in my ears, a type of tinnitus different from ringing in the ears. Could the Vyvanse be the cause? I also have high blood pressure since staring this medication...140/90 so not too bad. Do I need to consult my primary physician about this, or should I discuss this with the physician prescribing the Vyvanse (a different doctor). Thank you.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing to health care magic

I thing the problems you are giving are complications of the drug.

your BP is 140/90 but i cannot comment if it is too high or not because i do not have your age.

blood pressure varies with age and age is required to comment on your blood pressure.

hypertension etc are complications of the drug you are using
request you to consult your primary care physician for further help

hope this helps

take care
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor